Research ArticleOpen accessPhrase in the titleTHE SUM TWO REFLECTIVE POLYNOMIALS AND ITS LINK WITH THE PROOF OF THE RIEMANN HYPOTHESISMathew Curtis, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 8 Feb 2014 · 7,093 accessesView PDFCite
3 results for “Riemann hypothesis”
Set a search alertResearch ArticleOpen accessPhrase in the titleA Numerical Test on the Riemann Hypothesis with ApplicationsN. K. Oladejo, I. A. AdetundeJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,859 accessesView PDFCite
Research ArticleOpen accessIn the abstractProof of Analytic Extension Theorem for Zeta Function Using Abel Transformation and Euler ProductMbaitiga ZacharieJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,923 accessesView PDFCite